# SDR 29GA93852032312A

- Difficulty date: March 23, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 32,068 hours, 38,333 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORT:  DURING SCHEDULED ROUTINE INSPECTION DICOVERED RIGHT AFT EMERGENCY EXIT OUTER LATCH HANDLE CATCH WILL NOT SPRING OPEN.  LUBRICATED RIGHT AFT EXIT OUTER DOOR HANDLE AND LATCH MECHANISM.
